MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR¿; LAPAROSCOPIC INSUFFLATOR

W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR¿; LAPAROSCOPIC INSUFFLATOR
Model Number FM300
Medical Device Problem Codes Insufficient Device Problem Information (3190); Complete Loss of Power (4015)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since there are many different reasons for cardiovascular problems/cardiac arrest during surgeries, including reasons that are independent of the device, and the information available to the manufacturer is insufficient for an assessment in this regard, the most probable root cause cannot be determined.At the time of the reporting decision the device has not yet been returned to the manufacturer for further investigations and evaluation results were not available.Therefore, the most possible root cause of the device switching off during the event could not be determined.Nevertheless, a malfunction cannot be excluded.
 
Event or Problem Description
We have been informed of the following event: issue happened about a week ago.Top right of the screen of the pneumoclear showed a "lightning bolt".The nurse touched the icon and the unit shut off.It would not restart for three minutes.Unit was swapped out.Unit was turned on before swapping it out with no error message.Found out yesterday that during the case the patient coded during procedure.The patient was resuscitated.The unit was sent out to stryker.Account typically uses advanced flow pressure 15 flow rate of 5 l/min.Will crank it up after access.Q1: what was the set pressure? a1: advanced mode, set pressure 15.Q2: was there any overpressure? a2: not noted on the screen, but dr.Mentioned he thought the abdomen inflated quickly.Q3: was there a swap of the device of the same type? a3: yes the device was swapped with another pneumoclear.Q4: where there any error messages displayed? a4: "light-ning bolt icon; top right corner.No message, briefly noticed it.When she touched the screen, the entire screen went black." (this is the wording from the nurse that filed the report).Q5: was there any relation in time, when the shut off of the device occurred and when the patient coded? a5: device was on when patient pulse started to drop.Q6: is there any relation seen of the coded patient and the malfunction of the device? a6: patient (female) was in good health, anesthesia warned of pulse dropping, no warning on over insufflation or anything like that.Cpr performed, brought patient back and she was discharged.(this is the wording from the nurse that filed the report).Q7: type of procedure? a7: lap salpingectomy.Q8: how was initial insufflation achieved? via veress needle or via trocar? a8: trocar.Q9: if via trocar: what was the actual flow rate into the patient? more than 5 lpm? a9: believe it was 5 but can't remember.Q10: how long into the procedure before the pulse dropped? a10: early, while insufflating.Q11: after cpr, was the procedure continued with the first insufflator? a11: insufflator was tested, but closed up and didn't finish the procedure.Q12: was the health status of the patient back to "good", when the procedure was continued with the first insufflator? q13: when was the screen touched (and went black)? (time after cpr) a13: screen was touched while as patient pulse started to drop.Q14: what was the intention of the nurse to do adjustments on the screen? a14: to stop the insufflation.Q15: what kind of tube set was used? a15: 620-050-250.Q16: did the lightning bolt icon appear prior, during, or after reanimation of the patient? a16: during.

Brand Name
PNEUMOCLEAR¿
Common Device Name
LAPAROSCOPIC INSUFFLATOR
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
w.o.m. world of medicine gmbh
salzufer 8
berlin, berlin 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststrasse 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
sushira panchama
w.o.m. world of medicine gmbh
salzufer 8
berlin, berlin 10587
GM   10587
MDR Report Key17610610
Report Number3002914049-2023-00008
Device Sequence Number20511431
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public04056702001308
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFM300
Device Catalogue Number0620050000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexFemale